# SDR USAA040857

- Difficulty date: October 30, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4, FRAME, .1250 INCH CRACK, EMANATING FROM FASTENER, FRAME STA 847, STR 9L.  INSTALLED DOUBLERS IAW TYPE REP 53-10-20A.
